A note on the fractional Schrodinger differential equations

Ashyralyev A., Hicdurmaz B.

KYBERNETES, vol.40, pp.736-750, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2011
  • Doi Number: 10.1108/03684921111142287
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.736-750
  • Keywords: Cybernetics, Differential equations, Stability (control theory), DERIVATIVES


Purpose - The purpose of this paper is to introduce stability analysis for the initial value problem for the fractional Schrodinger differential equation: